# SDR AALA201802159024

- Difficulty date: February 13, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 9,246 hours, 3,627 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Green System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, THE GREEN HYDRAULIC QUANTITY INDICATED CHEVRON HALF WAY BETWEEN BOTTOM OF SERVICE BAND AND AMBER BAND.  LEFT HAND DRAIN MAST WET WITH HYDRAULIC FLUID.  SERVICED THE GREEN SYSTEM TO FULL. CYCLED FLIGHT CONTROLS AND RAN LT ENGINE FOR 20 MINUTES, NO LEAKS NOTED.   VERIFIED GREEN HYDRAULIC SYSTEM FLUID LEVELS NORMAL AT ECAM AND HYDRAULIC RESERVOIR IAW TECH SERVICE.  OK FOR SERVICE.
